Exponential stability of discrete-time Takagi-Sugeno fuzzy systems

Ustoglu I., Yesil E., Guzelkaya M., Eksin I.

5th International Symposium on Soft Computing for Industry held at the 6th Biannual World Automation Congress, Sevilla, Spain, 28 June - 01 July 2004, vol.17, pp.519-524 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 17
  • City: Sevilla
  • Country: Spain
  • Page Numbers: pp.519-524
  • Istanbul Technical University Affiliated: No


Takagi-Sugeno (T-S) fuzzy models are usually used to describe nonlinear systems by a set of IF-THEN rules that gives local linear representations Of Subsystems. The overall model of the system is then formed as a fuzzy blending of these Subsystems. It is important to Study their stability or the synthesis of stabilizing controllers. The stability of TS models has been derived by means of several methods: Lyapunov approach, switching systems theory, linear system will) modeling uncertainties, etc. In this study, the exponential stability of a discrete time TS model is examined. The subsystems of TS models that is studied here arc time varying and a new exponential stability theorem is given for these types of TS models by examining the existence of a common matrix sequence. Moreover, a pointwise-in-time eigenvalue condition for exponential stability based on Rayleigh-Ritz inequality is presented.